# SDR RRXA001074

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 88,379 hours, 28,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE''S A HALF DOLLAR HOLE AT BOTTOM OF DOOR LEVEL APPROXIMATELY TWO FEET AFT.  APPEARS TO HAVE BEEN MADE BY ENTRANCE STAIRS IN DAYTON, DOES NOT MATCH STAIR HEIGHT AT MCO.  REMOVED DAMAGE AND INSTALLED DOUBLER IAW MM 53-2-1 FIG 7 PG 115.
